# SDR SWIA2019082746226

- Difficulty date: August 27, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 38,307 hours, 35,320 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF DURING GEAR RETRACTION. NOSE LANDING GEAR WOULD NOT RETRACT.   DURING LANDING GEAR MECHANICAL AND HYDRAULIC HEALTH CHECK, FOUND NGWOFW2 OUT OF LIMITS. READJUSTED NGWOFW2 SENSOR IAW AMM. CYCLED LANDING GEAR IAW AMM MULTIPLE TIMES WITH NO "GEAR DISAGREE" EICAS MESSAGE PRESENT THROUGHOUT. OPS CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME.
